# SDR SWAA2014111134055

- Difficulty date: October 15, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 36,093 hours, 24,508 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Crossmember
- Part number: 4919576
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW DOOR CROSS BAR CRACKED ON LOWER END.  R & R CROSS BAR.
